Thread: Injection Problem Help????
11-19-2004, 07:08 AM #1
Injection Problem Help????
Today i injected in my left glutieus medieus(spelling). went in fine, asperated, and started to inject. all was fine but when i pulled it out. blood started flowing. now it was on my left side and i am a righty so my hand was shakey but i never had this problem ever before. i have done prob.hundreds of injections never had this happen. any suggestions help on what may of happened. i dont think i hit a vein because i asperated correctly and no sign of blood. any help suggestions will be much appriciated. thanks bros!!!
11-19-2004, 07:09 AM #2
also, could i have lost some gear with the blood!!! thanks!
11-19-2004, 07:15 AM #3
11-19-2004, 07:16 AM #4Originally Posted by Aboot
You beat me to it......
11-19-2004, 07:20 AM #5
it happens to me like one out of 10 shots, probably hit a blood vesel, not a vein. if you injected all the gear, then you shouldnt of lost any.
11-19-2004, 08:02 AM #6Originally Posted by Aboot
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)